# SDR IXXA07SMN067S

- Difficulty date: January 31, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND EXISTING INTERNAL DOUBLER CORRODED FROM STATION FS 1640.000 TO STATION FS 1660.000 AND FROM LONGERON 29 RIGHT TO LONGERON 33 RIGHT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND, AFTER DAMAGE REMOVED.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS AND NEW FASTENERS IAW DC8 SRM 51-1-21, DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 53-2-0 PAGE 2P, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-20D, DC8 SRM 51-3-1, SEMAN DRAWING NUMBER ED-4431 DATED 01-23-07 AND COMPLETED FAA FORM 8110-3 NR 07
